# SDR 0003229936

- Difficulty date: September 21, 2000
- Submitted: September 29, 2000
- Operation: Air carrier
- Aircraft: N1799U
- Make and model: Doug DC-9-31
- Aircraft serial: 47370
- Aircraft time: 70,395 hours, 82,809 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULGED CORROSION ON LEFT WING LEADING EDGE SPAR XRS 290.  REMOVED FASTENERS, CUT OUT DAMAGE, FABRICATED FILLER FORM 7075-T6.  FABRICATED DOUBLER FROM .063 17-7, HEAT TREATED TO 1050.  REINSTALLED PER EA 99-177304.
